# SDR COEA2015100417923

- Difficulty date: October 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Landing
- Part number: S54310252200
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT NACELLE INBD LATERAL PANEL LANDING HAS LEVEL 2 FRETTING DAMAGE WITH A GOUGE AT THE BOTTOM OF THE LANDING.  REPAIR IAW SRAS CE 5326 15 9686 DATED 10 20 15.
